# SDR IPXA2016090407797

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 14,354 hours, 8,921 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER DEPARTURE, RECEIVED CABIN PRESSURE REGULATOR FAULT FOLLOWED BY CABIN PRESSURE EXCESSIVE MESSAGE. CREW DECLARED AN EMERGENCY AND RETURNED.  FOUND NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS 105 HM AND 106 HM FAILING TEST OK AND BITE TEST IAW AMM 21-31-00-501. R & R 1 AND NR 2 PRESSURE CONTROLLERS IAW MM 21-31-11-401 TESTS OF SYSTEMS OK, EFF SOURCE REF IPC 21-31-08-03A-010.
